# SDR FDEA200902250717

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,325 hours, 28,334 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 65404676
- Part serial: 897003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER PLACING LANDING GEAR LEVER IN DOWN POSITION NOSE GEAR RED LIGHT REMAINED ON AND GREEN NOSE GEAR  LIGHT DID NOT COME ON.  DID A MANUAL GEAR EXTENSION AND GOT PROPER DOWN AND LOCKED INDICATION.  FOUND NLG LOCK HYD ACTUATOR FITTING CRACKED. REMOVED AND REPLACED FITTING IAW SRM 51-30-2 AND SRM 51-10-1 PARA 9A. PERFORMED OPS CHECK AND LEAK CHECK IAW MM 32-33-011-4. PERFORMED NLG STEERING OPS CHECK IAW MM 32-51-000-5. REMOVED AND REPLACED NLG LOCK ACTUATOR AND REMOVED AND REPLACED NLG LOCK ACTUATOR SPRING BUNGEE. REMOVED AND REPLACED EXTENSION AND RETRACTION HYD TUBES. MINOR REPAIR.
